MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN LT SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number 74022125
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Date of Event 07/24/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to us through retrospective clinical trial that patient was administered antibiotic therapy (keflex 500 mg, 4 x 1) to solve incision infection of left knee.Outcome is resolved and severity of this event was deemed mild.Study investigator deemed this event as possibly related to procedure and unrelated to study device.
 
Additional Manufacturer Narrative
Corrections based on newly received information.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.
 
Additional Manufacturer Narrative
Additional information received, identified that this event should be re-evaluated for mdr reporting.The reassessment determined that the issue does not meet the threshold for reporting and is a non-reportable event.This report was made based upon information which smith & nephew had not been able to investigate or verify prior to the required reporting date.

Brand Name
JRNY BCS II FEMORAL OXIN LT SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6688997
Report Number1020279-2017-00499
Device Sequence Number56997
Product Code JWH
UDI-Device Identifier00885556170410
UDI-Public00885556170410
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source health professional,other,stu
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number74022125
Device Catalogue Number74022125
Device Lot Number12CM03578
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2017
Supplement Date Received by Manufacturer08/02/2017
08/02/2017
08/02/2017
08/02/2017
08/02/2017
Initial Report FDA Received Date07/06/2017
Supplement Report FDA Received Date08/03/2017
08/16/2017
10/02/2017
05/23/2018
05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP LT SZ 5, 74022225/UNK LOT; JRNY BCS PAT RESRF RD 38 MM STD, 74024838/UNK LOT; JRNY II BCS XLPE ARTISRT SZ5-6LT10MM, 74027262/UNK
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age77 YR
Patient Weight85